# SDR UIEA2024080400788

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 101,290 hours, 20,880 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 80130700
- Part serial: N476936
- Condition: Leaking
- Location: Oxygen Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 PRESSURE 10PSI.  FND 1ST OBS O2 BOX SUPPLY LINE LEAK. REPLACED LINE IAW AMM 35-00-00 & LEAK CHK OK. R/R CREW O2 BOTTLES IAW AMM 12-15-08 & LEAK CHECK GOOD. PART VERIFIED PER IPC 35-11-00 ITEM 1.
